MathSciNet Relay Station
MathSciNet bibliographic data
MR1060366 (92j:46049) 46E25 (46E05 46J10 47B38 47B60)
Jarosz, Krzysztof Automatic continuity of separating linear isomorphisms. Canad. Math. Bull. 33 (1990), no. 2, 139–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement